Skip to Content

If I just started taking Paxil 4 days ago would it be alright to skip a night?

Responses (3)

kaismama 27 Oct 2013

If you don't take it you will drop the blood level, this might effect when it reaches its peak to help you. Of course, it also may not do a thing, lolol. I doubt it would cause withdrawal symptoms yet.

shimmydawn 27 Oct 2013

While it may drop the blood level some, thereby decreasing effectiveness... Its best to try and keep on a regular schedule with Paxil. All meds should be taken as prescribed by doc.
My question is, did you miss a dose or just not wish to take one?
If the latter... Dont get in the habit of skipping any med. that only reduces the chance of it working effectively.
And isnt that why we take it?

Cate_78 3 Nov 2013

As a general rule, you do not skip doses w/ these kind of meds.
Now, for you, after only 4 days, it might be that you will not have the usual side effects, but I would not try it in your place.
I can only talk about my experience, as the response to these kind of drugs affects individuals differently, but I'm in my 7th week, started feeling better after 3 weeks, missed a dose and for 5 days now my symptoms returned... Off course, it can be related to other things, but you never know. Scared the hell out of me.
If you have an important reason, could you contact your physician about it?
If it's because of side effects, do not worry too much, they pass after 1-2 weeks, sometimes even sooner, but not if you interrupt administration.
Hope this helps. Good luck anyway!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Paxil vs. Paxil CR?

Posted 15 Feb 2015 2 answers

Does Paxil cause anxiety?

Posted 18 Sep 2015 2 answers